# SDR SWIA202008252005

- Difficulty date: July 11, 2020
- Submitted: August 25, 2020
- Operation: Air carrier
- Aircraft: N741EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10155
- Aircraft time: 36,580 hours, 26,747 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 378-483
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT HAND SIDE SEAT RAIL HAS CORROSION AND CORROSION ON FASTENERS AT MULTIPLE AREAS, FS378.00 483.00. (MARKED)      (C-CHECK  8/23/2020)  / INSTALLED NEW SEAT RAIL ON L/H SIDE  BETWEEN FS378.00 TO S483.00 REF CRJ700 AMM.
